# SDR DALA2015080404838

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 269-666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OF SEAT TRACK REPAIR  X -54, BS 269-272, AND 662-666.  PLUGS WERE REPLACED IAW SRM 51-10-3 PAR 14, 21, 53-05, 51-30-1.
